# SDR SWIA200718205

- Difficulty date: May 6, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 7,270 hours, 6,276 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6229815904
- Part serial: 1L3NM
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CRUISING AT 32,000 FEET WITH AUTOPILOT ENGAGED, STAB TRIM AND MACH TRIM MESSAGES APPEARED.  NEITHER STAB OR MACH TRIM WOULD RE-ENGAGE.  AUTOPILOT WORKED NORMALLY.  REPLACED THE NR 2 FCC CARD PER MM 22-12-14.  P/N: 622-9815-904, S/N ON: 10JXC, S/N OFF: 1L3NM.
